The Ratio of Eigenvalues of the Dirichlet Eigenvalue Problem for Equations with One-Dimensional -Laplacian
Gabriella Bognár and
Ondřej DoÅ¡lý
Abstract and Applied Analysis, 2010, vol. 2010, 1-12
Abstract:
We establish an estimate for the ratio of eigenvalues of the Dirichlet eigenvalue problem for the equation with one-dimensional -Laplacian involving a nonnegative unimodal (single-well) potential.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/123975.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/123975.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:123975
DOI: 10.1155/2010/123975
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().